Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 131, NWS Seattle, WA

June 21, 2021

NWS Seattle, WA issued this small craft advisory at Jun 21, 2021, 2:47 AM PDT. It took effect at Jun 21, 2021, 5:00 PM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2021, 2:47 AM PDT (09:47 UTC)
In effect from
Jun 21, 2021, 5:00 PM PDT
Expired
Jun 23, 2021, 5:00 AM PDT
In force
36 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

484 
WHUS76 KSEW 210947
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
247 AM PDT Mon Jun 21 2021

PZZ131-132-211800-
/O.NEW.KSEW.SC.Y.0131.210622T0000Z-210623T0000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
247 AM PDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM PDT TUESDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ170-173-176-211800-
/O.EXT.KSEW.SC.Y.0129.000000T0000Z-210622T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
247 AM PDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
7 follow-up statements
529 
WHUS76 KSEW 211553
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
853 AM PDT Mon Jun 21 2021

PZZ170-173-176-220000-
/O.CON.KSEW.SC.Y.0129.000000T0000Z-210622T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
853 AM PDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-220000-
/O.CON.KSEW.SC.Y.0131.210622T0000Z-210623T0000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
853 AM PDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM PDT TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
142 
WHUS76 KSEW 212159
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
259 PM PDT Mon Jun 21 2021

PZZ170-173-176-220600-
/O.EXT.KSEW.SC.Y.0129.000000T0000Z-210622T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
259 PM PDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-220600-
/O.CON.KSEW.SC.Y.0131.210622T0000Z-210623T0000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
259 PM PDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
626 
WHUS76 KSEW 220325
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
825 PM PDT Mon Jun 21 2021

PZZ170-173-176-221130-
/O.CON.KSEW.SC.Y.0129.000000T0000Z-210622T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
825 PM PDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 11 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-221130-
/O.CON.KSEW.SC.Y.0131.000000T0000Z-210623T0000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
825 PM PDT Mon Jun 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
285 
WHUS76 KSEW 220943
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
243 AM PDT Tue Jun 22 2021

PZZ134-221745-
/O.EXB.KSEW.SC.Y.0131.210623T0000Z-210623T1200Z/
Admiralty Inlet-
243 AM PDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 5 PM this afternoon to 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-221745-
/O.EXB.KSEW.SC.Y.0131.210623T0000Z-210623T1200Z/
Northern Inland Waters Including The San Juan Islands-
243 AM PDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 5 PM this afternoon to 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-221745-
/O.EXT.KSEW.SC.Y.0131.000000T0000Z-210623T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
243 AM PDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ170-173-176-221745-
/O.CON.KSEW.SC.Y.0129.000000T0000Z-210622T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
243 AM PDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
330 
WHUS76 KSEW 221810
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
1110 AM PDT Tue Jun 22 2021

PZZ170-173-176-221915-
/O.EXP.KSEW.SC.Y.0129.000000T0000Z-210622T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
1110 AM PDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

The forecast is for northwest winds 10 to 20 knots.

$$

PZZ131-132-230515-
/O.CON.KSEW.SC.Y.0131.000000T0000Z-210623T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
1110 AM PDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-230515-
/O.CON.KSEW.SC.Y.0131.210623T0000Z-210623T1200Z/
Admiralty Inlet-
1110 AM PDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 5 PM this afternoon to 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-230515-
/O.CON.KSEW.SC.Y.0131.210623T0000Z-210623T1200Z/
Northern Inland Waters Including The San Juan Islands-
1110 AM PDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT WEDNESDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 5 PM this afternoon to 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
513 
WHUS76 KSEW 230316
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
816 PM PDT Tue Jun 22 2021

PZZ131-132-231130-
/O.CON.KSEW.SC.Y.0131.000000T0000Z-210623T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
816 PM PDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-231130-
/O.CON.KSEW.SC.Y.0131.000000T0000Z-210623T1200Z/
Admiralty Inlet-
816 PM PDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-231130-
/O.CON.KSEW.SC.Y.0131.000000T0000Z-210623T1200Z/
Northern Inland Waters Including The San Juan Islands-
816 PM PDT Tue Jun 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
837 
WHUS76 KSEW 230936
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
236 AM PDT Wed Jun 23 2021

PZZ133-134-231045-
/O.CAN.KSEW.SC.Y.0131.000000T0000Z-210623T1200Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
236 AM PDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ131-132-231745-
/O.CON.KSEW.SC.Y.0131.000000T0000Z-210623T1200Z/
/O.NEW.KSEW.SC.Y.0132.210624T0000Z-210624T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
236 AM PDT Wed Jun 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

* WHAT...For the first Small Craft Advisory, west wind 15 o 25 kt.  
  For the second Small Craft Advisory, west winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, until 5 AM PDT early this 
  morning. For the Small Craft Advisory, from 5 PM this 
  afternoon to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 8:26 PM PDT, 6 hours 21 minutes earlier.

Area forecast discussion, Jun 20, 8:26 PM PDT, 6 hours 21 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
826 PM PDT Sun Jun 20 2021

.UPDATE...The current forecast remains on track and no changes are
planned for this evening.

Pullin

&&

.PREV DISCUSSION... /issued 243 PM PDT Sun Jun 20 2021/

SYNOPSIS...Dry weather is expected for the week. An upper ridge
will bring warm weather on Monday. Expect cooler weather Tuesday
and Wednesday with stronger onshore flow. High pressure aloft
will then bring another warming trend for the end of the week.

SHORT TERM /TONIGHT THROUGH WEDNESDAY/...High pressure will bring
dry and warm weather across much of the region this week.

We'll see temperatures spike on Monday with most areas seeing the
80s with a few low 90s possible (especially in the SW Interior
and the Cascade valleys). For reference, the daily record high for
Sea-Tac is 89 in 1992 and a few other spots, like Olympia, will
be close to their records too. The surface flow remains onshore
and we will see a sharp temperature gradient along the coast (60s
at the beaches and 70s-80s a few miles inland).

The ridge will push east and inland Tuesday and Wednesday and an
onshore push will bring cooler conditions overall. We'll likely
see morning low clouds then afternoon sunbreaks with temps back
in the 60s-70s. 33

LONG TERM /THURSDAY THROUGH SUNDAY/...High pressure will then rebuild
over the region on Thursday and continue into next weekend for
more warm and dry weather. Temperatures will be ramping up each
day and likely peak on Saturday and Sunday. Expect highs in the
interior reaching the low to mid 90s. Overnight lows will be warm
too and in the 60s. It'll be cooler along the coast where NW
winds will keep the beaches in the 70s. Ensembles are showing
cooler conditions by Monday with a stronger onshore push. 33

AVIATION...Westerly to northwesterly flow aloft will remain over W
WA into Monday as an upper level ridge remains over the area. VFR
conditions present throughout the CWA and will persist for the bulk
of the remaining 24 hour period. The only exception will likely be
HQM, where IFR marine stratus is expected to redevelop tonight.
Surface winds remaining N thru the period under 10kts.

KSEA...VFR conditions for the entire TAF period. Winds N under 10kts.

18

MARINE...High pressure offshore with lower pressure east of the
Cascades will allow for enough of a gradient to continue low-end
small craft advisory level winds over the Outer Coastal Waters today
which may eventually work their way into portions of the Inner
Coastal Waters. Although this looks spotty, will leave inherited SCA
intact.

Onshore flow strengthens a bit by Tuesday. Small craft winds look to
persist over the Outer Coastal Waters, with higher-end small craft
level advisory winds likely (possibly even gales) over the Central &
Eastern Strait Monday and Tuesday evening/night. Model data remains
consistent on speeds hanging in the SCA range, but will allow for
another model run before pulling the trigger on any additional
headlines as this still remains third period. Thereafter, regular
diurnal pushes are likely down the Strait each evening through the
end of the week, with generally light winds over all other waters.

18

HYDROLOGY...The daily hydrology discussion has ended until the
start of the next rainy season; it will only be updated as needed
until then.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 5 AM PDT Monday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater 10
     To 60 Nm.

     Small Craft Advisory until midnight PDT tonight for Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville Out 10 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater Out
     10 Nm.

&&

www.weather.gov/seattle

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.